# SDR SWAA970551

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 5 L/E SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO OMA AND MADE AN UNEVENTFUL LANDING.  REPLACED SLAT ACTUATOR PER BOEING M/M.
